Answered by: Dr Sashini Seeni
I am a man and 20 yrs. Curently on Quetiapine IR 200mg.
Is it okay if i continued taking besides the side effect. Please eplained me about the side effect. Thank you
Hello, thank you for your enquiry.
For your information, Quetiapine is a common antipsychotic medication used for mental illnesses. The common side effects of Quetiapine included:
These side effects are not definite for every patients or Quetiapine users, because every individual is different, their body response to this drug is different. Nonetheless, these side effects are more likely to happen in higher dose and in chronic cases.
There are quite a number of side effects may happens for taking antipsychotic medication such as Quetiapine. However, it is necessary to be taken for the treatment of mental illnesses. You may request your psychologist for other options if available, or else you may need to continue this medication despite the side effects. The psychologist will weight the pros and cons while prescribing this medication for your best benefits.
For more information, you may contact us for an online consultation for further information and assistance.
Thank you, we hope our answer has been helpful.